Facebook Pixel

Took the morning pill

By December 30, 2016 - 8:40am
Rate This

He put the tip in without a condom on and the morning after I took the pill because I got scared.my period was suppose to come that following week or the latest this week.However I've been very paranoid and the month ends tomorrow so I wouldn't be having my period this month ! Does that mean I'm pregnant?!?! Please help

Add a Comment3 Comments

I also been having a lot of cramps

December 30, 2016 - 9:37am
Guide (reply to Donuts123)

Hi Donut123,

That is a side effect of the pill.


December 30, 2016 - 10:26am

Hello Donut123,

Welcome to the EmpowHER community. Thank you for reaching out to us with your concern.

Wait just one more week. If you do not get your period, then take a home pregnancy test.

One reported side effect of an emergency contraceptive is a change in the menstrual cycle. The pill can cause your next period to start earlier or later than expected. High stress can also cause a delay.

The recommendation is to test if you have not had any bleeding within three weeks of taking the ECP. For the most accurate result, test in the morning. Use the urine when you first wake up and use the bathroom.


December 30, 2016 - 9:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!